# SDR AWXA200600965

- Difficulty date: May 23, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 20,524 hours, 7,686 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367324200000
- Condition: Perforated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5910654 - DURING BC-4 CHECK, FLOOR PANEL NR 151VG AFT CARGO COMPARTMENT FOUND WITH PERFORATION AND DELAMINATION OUT OF LIMITS.  MAINTENANCE REMOVED AND REPLACED FLOOR PANEL 151VG IAW IRM 9701 REV F.
